2017
Том 69
№ 6

All Issues

Volume 17, № 6, 1965

Article (Russian)

On the stability of solutions of stochastic differential equations

Dorogovtsev A. Ya., Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 3-21

Article (Russian)

On the problem of eigenvalues with a parameter under boundary value conditions

Feshchenko S. F., Komarenko A. N., Lukovsky I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 22-30

Article (Russian)

Oil the limitation of solutions of a linear homogeneous equation of the second order in Hilbert and Banach spaces

Mamу К. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 31-41

Article (Russian)

On the construction of solutions of linear differential equations with quasiperiodic coefficients by the method of accelerated convergence

Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 42-59

Article (Russian)

Analytical properties of a class of functions of quantum field theory, defined by manifold integrals. II

Petrina D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 60-66

Article (Russian)

On derivatives with respect to direction of functions of many variables

Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 67-79

Article (Russian)

Construction of an extended Laurent series for infinitely connected uniperiodic regions

Fil'chakov F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 80-90

Article (Russian)

On the curvature of level lines and their orthogonal trajectories in a class of functions with limited rotation

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 91-99

Brief Communications (Russian)

Concerning monotone mappings of $n$-sphere onto itself

Kompaniets V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 100-104

Brief Communications (Russian)

Calculation of optimal control by the method of succesive approximations

Beiko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 104-110

Brief Communications (Russian)

On some inequalities

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 110-114

Brief Communications (Russian)

Singular points of systems of equations in total differentials

Egorov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 117-122

Brief Communications (Russian)

Method of two tangents of a numerical solution of Cauchy's problem for systems of ordinary differential equations

Kalayda A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 122-129

Brief Communications (Russian)

"Summation of diluted series by the Abel-Poisson method

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 129-132

Brief Communications (Russian)

Note on Carter's theorem

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 132-134

Brief Communications (Russian)

Session of mathematicians of the Academies of Sciences of the USSR and the Ukrainian SSR

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 135-137

Index (Russian)

л i,.i,.,k.,i ;,..,! ,r ,,.i 17 «( Шт.,;,,;,,, u ^ i , « , , , . i ; « ! r.,...-,,-.!

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 138-140